# SDR CALA2019040500534

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 66,930 hours, 28,130 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: D5461039400100
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL IS CRACKING AT INBOARD PYLON ENGINE ATTACH POINT ON NO.1ENG INE. TAPED ITEM 110 (MISSING) REF ECRA 5450-02357 PART 1D.
